Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

IMPACT FACTOR (RJIF): 8.4

International Journal of Applied Research

Vol. 6, Issue 8, Part E (2020)

Studies on the Relativistic diffusion equation from stochastic quantization

Author(s)
Prabhakar Kumar and Dr. Shwet Kumar Saha
Abstract
In this paper, we only formulate the general notions of such a stochastic quantization and show how it works on simple, the models of relativistic and nonrelativistic particles interacting with an electromagnetic field. The development of the secondary stochastic quantization and its applications to the models with infinite degrees of freedom are left for a future work.
Pages: 415-418  |  119 Views  2 Downloads
How to cite this article:
Prabhakar Kumar, Dr. Shwet Kumar Saha. Studies on the Relativistic diffusion equation from stochastic quantization. Int J Appl Res 2020;6(8):415-418.
Call for book chapter
International Journal of Applied Research